# SDR HYI2003F00006

- Difficulty date: July 8, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- Engine: Cont TSIO520*
- System (JASC): 3197 · Instrument System Wiring
- Part: Master Switch
- Part number: CM358950
- Condition: Burned
- Location: Lt Switch Panel
- Part time: 999 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CLIMBOUT, PILOT SMELLED SMOKE, FOUND SMOKE COMING FROM AVIONICS MASTER SWITCH.  PILOT NOTIFIED TOWER BEFORE SHUTTING DOWN AVIONICS SWITCH, LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED SWITCH AND RETURNED AIRCRAFT TO SERVICE.
